# SDR R61A202505090227

- Difficulty date: April 20, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 17,175 hours, 12,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086739005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII FLOOR PANEL SUPPORT AT FR88, LBL 42 CORRODED. CFIII FLOOR PANEL SUPPORT AT FR88, LBL 42 REPLACED IAW SRM 51-41-01 PART 4-6.
